# SDR QXEA2009060200414

- Difficulty date: May 30, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,269 hours, 20,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE CHANNEL ON RT INBD SEAT TRACK NR 16 AT APPROX STA X705.  BLENDED SEAT TRACK AND FOUND TO BE OUT OF LIMITS REF RD 8/4-53-884 AND RD 8/4-53-2362.  REMOVED AND REPLACED NR 16 SEAT TRACK WITH NEW SEAT TRACK IAW Q400 SRM 51-42-05, 51-21-10, 51-40-15, AND 51-41-00.
